Blank Cover Image

Journal of the American Mathematical Society

責任表示:
American Mathematical Society
巻次(年次):
Vol. 1, no. 1 (Jan. 1988)-
出版情報:
Providence, R.I. : American Mathematical Society, c1988-
形態:
v. ; 26 cm
著者名:
American Mathematical Society <DA00032889>  
言語:
英語
ISSN:
08940347
書誌ID:
AA10667860
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society, JSTOR (Organization)

JSTOR

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Macmillan

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

日本数学会

Mathematical Society of Japan

American Mathematical Society, JSTOR (Organization)

JSTOR

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University